# SDR 2011FA0000603

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N568ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10806
- Aircraft time: 2,223 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 07436311
- Condition: Separated
- Location: Nlg
- Part time: 2,223 hours
- Component: Landing Gear, Cessna
- Component part number: 054306222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER STRUT TUBE FOUND SEPARATED DURING SPECIAL INSPECTION. OTHER ACFT IN FLEET HAVE BEEN FOUND.  MFG AND LOCAL FSDO HAVE BEEN MADE AWARE OF ISSUE.
